# SDR SWAA060658

- Difficulty date: February 26, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 64,903 hours, 61,360 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Cracked
- Location: Bs 521
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE SHEAR TIE CRACKED AT BS 520, BETWEEN STR 15L TO STR 16L.  REPAIRED SHEAR TIE PER SWA EA.
